# SDR UIEA200700456

- Difficulty date: October 19, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 93,946 hours, 19,193 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE L/E FIXED PANEL AT WING STA 526.0 HAS A 3.0 INCH BY 4.0 INCH AREA OF DELAMINATION.  PERMANENT REPAIR WAS ACCOMPLISHED AS PER B747-200 SRM 51-40-09 FIG 18, SHEETS 1 THRU 5 AND SRM 51-40-12.  ALSO, REFERENCE ATLAS AIR EO NR 4757A400.
